MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R

STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Model Number LF4418
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr for the reported lot/serial number supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: damaged blade or jaws.Damage due to shipping, handling conditions.Grasping on to too much or inappropriate tissue types (i.E.Bone) or grasping on staples, etc.The instructions for use (ifu) state: do not overfill the jaws of the instrument with tissue.This may damage the cutting mechanism or cause the blade to deploy outside of its guiding features, possibly resulting in difficultly opening the jaws or unintended injury to the user or patient.Notice ¿ do not engage the cutting mechanism over sutures, clips, staples, or other metal objects as damage to the cutter may occur.Notice ¿ do not turn the rotation wheel when the lever is latched.Product damage may occur.Keep the instrument jaws clean.Build-up of eschar may reduce sealing and/or cutting effectiveness.Wipe jaw surfaces and edges with a sterile, wet gauze pad as needed do not attempt to clean the instrument jaws by activating the instrument on wet gauze.Product damage may occur.Remove any embedded tissue from blade track and jaw hinge area.Do not clean the instrument jaws with a scratch pad or other abrasives.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.
 
Event or Problem Description
It was reported that the blade on device popped out.It malfunctioned with an exposed blade.There was no patient injury or medical intervention and extended procedure time reported was five to ten minutes.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key19670253
Report Number0001056128-2024-00076
Device Sequence Number14255949
Product Code NUJ
UDI-Device Identifier07613327417845
UDI-Public07613327417845
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2026
Device Model NumberLF4418
Device Catalogue NumberLF4418
Device Lot Number15088210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient Weight112 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American